MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC N/A; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC N/A; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 960-521
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation device being used during a spinal procedure.It was reported that the surgeon used the udg instrument and 3mm drill bit to make a pilot hole.The surgeon then checked the drill hole with the passive planar and it was 1mm off cranially.The procedure was continued with caution.There was no delay and no impact on patient outcome.
 
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.

Brand Name
N/A
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key14105216
Report Number1723170-2022-00558
Device Sequence Number20030808
Product Code HAW
UDI-Device Identifier00673978089904
UDI-Public00673978089904
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K974161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-521
Device Catalogue Number960-521
Device Lot Number960-521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Initial Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale